Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Missed depo shot, sexually active, bright red bleeding then brownish, watery. Is that normal? Pregnant?

I have been on depo shot for over a year since my last pregnancy. I missed my depo shot on Feb. 19th I wasn't able to get another shot until about 2 weeks ago in Mid March and had been sexually active during the feb 19th date and the time I got my depo shot again. Also we were not careful during the first week after the depo shot. Now about a week ago I started feeling really blah, and day after intecourse I had bright red bleeding with a clot then the next day I had brownish bleeding that was watery and still have the brown stuff. Is that normal? Or could something be wrong or could I be pregnant? I am worried and not sure what to do.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your query.
The chances of pregnancy have always been there with unprotected sexual intercourse because in your case you are not using any type of contraception so chances are there.
Bleeding may be because of withdrawal of depot injection.
Fertility restores immediately after withdrawal of depot shot.
Take care.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor